کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
1147619 1489756 2015 8 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Expansions for multivariate densities
ترجمه فارسی عنوان
گسترش برای تراکم چند متغیره
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
چکیده انگلیسی


• This paper developed the multivariate Gram–Charlier series by Woodroofe–Stein’s identity.
• This paper proposed a modified series for better approximation property.

The Gram–Charlier and Edgeworth series are expansions of probability distribution in terms of its cumulants. The expansions for the multivariate case have not been fully explored. This paper aims to develop the multivariate Gram–Charlier series by Woodroofe–Stein’s identity, and improve its approximation property by using the scaled normal density and Hermite polynomials. The series are useful to reconstruct the probability distribution from measurable higher moments.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Statistical Planning and Inference - Volume 167, December 2015, Pages 174–181
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت